www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3913

Title: SEMIGROUP ALGEBRAS AND DIRECT SUMS OF DOMAINS
Authors: DECRUYENAERE, F
JESPERS, E
WAUTERS, Paul
Issue Date: 1991
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF ALGEBRA, 138(2). p. 505-514
Abstract: Let k be a field and S a commutative semigroup. Assume the semigroup algebra k[S] has an identity. We characterize those semigroup algebras which are direct sums of domains. As applications, we deduce necessary and sufficient conditions for a torsion-free semigroup algebra to a Krull order, a Gaussian ring, or a hereditary Noetherian ring.
Notes: MEM UNIV NEWFOUNDLAND,DEPT MATH,ST JOHNS A1C 5S7,NEWFOUNDLAND,CANADA. ECON HOGESCH LIMBURG,B-3610 DIEPENBEEK,BELGIUM. LIMBURGS UNIV CENTRUM,B-3610 DIEPENBEEK,BELGIUM.DECRUYENAERE, F, KATHOLIEKE UNIV LEUVEN,DEPT WISKUNDE,CELESTIJNENLAAN 200B,B-3001 LOUVAIN,BELGIUM.
URI: http://hdl.handle.net/1942/3913
DOI: 10.1016/0021-8693(91)90184-A
ISI #: A1991FL15300012
ISSN: 0021-8693
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.